I was recently switched from taking 20mg adderall twice a day to now taking 30mg Vyvanse once a day. The adderall was no longer working which is why I wanted to try the switch. I’ve only been taking the Vyvanse for about 5 days now but I feel very tired and have no motivation to get anything done. I have ADHD withought hyperactivity and have always struggled with lack of concentration, focus, motivation, and low energy. Every day is a struggle to a productive.. I understand my doctor wanting to start out at a low dose but how long should I wait to address my concerns?
Tired after taking 30mg Vyvanse!?
Question posted by Cam2090 on 18 Feb 2019
Last updated on 18 June 2021
My question is I just started a week ago on 20mg of Vyvanse I have ADHD and GAD, panic and major depression,I’ve been having some negative effects like, nausea, stomach ache,anxiety,dizziness,here and there and fatigue at times like falling asleep on and off through day I was diagnosed with high end autism spectrum disorder at 12 I’m a male 28 years old, I took Ritalin, Strattera, Adderall, all work great at first, I decided to give Vyvanse a try, I do take Zoloft I do take Klonopin as needed for anxiety with clonidine, do the side effects of going on it go away only asking from people who took it and had these effects and if they ever stopped over time? I would really appreciate if someone could reach out too me
I’m still praying this is not a constant more of just the beginning side effects that go away, god bless everyone love too all
It sounds like your brain is going through withdrawals from lack of Adderall. Adderall has 4 different amphetamine salts drugs in it.
I take Dexedrine which is pure amphetamine speed. Older adults I found don’t respond well to anything like Ritalin which is in all ADD medications. Perhaps inquire about that. I have taken them since I was fourteen and always have got them to do good work. Before was Ritalin. I’m middle aged now.
I have been taking 50 mg Vyvanse daily since 2010, it was more effective than Adderall or Strattera. It never makes me tired, it gets me moving. The opposite of your experience so it seems that it's not working for you the way it should.
What Vyvanse does do to me that is problematic is anorexia until later in the day and it's much harder to fall asleep exacerbating my insomnia.
Well I’m not sure if going higher will help, depending on why you’re feeling tired.
My doctor switched me to 50mgs of Vyvanse from 20mg of Adderall XR, twice a day, becuase it wasn’t as effective anymore. I, too, felt tired and had no motivation to get things done. I felt like I needed to lay down all the time. We went through a series of other medications like Concerta, etc. but they all did the same thing. Made me feel tired.
When we tried Adderall IR, the brand name, that finally worked. We never really got to the bottom of why Vyvanse and the others didn’t work so well, but I knew I didn’t have the time to keep experimenting.
If you haven’t tried the brand for Adderall, I would suggest asking your doctor about that. The difference was like night and day, and the side effects were not as aggressive as they were with the generics.
Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.